About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 801812, 14 pages
http://dx.doi.org/10.1155/2012/801812
Research Article

The Asymptotic Behavior of a Stochastic Predator-Prey System with Holling II Functional Response

1School of Mathematics and Statistics, Northeast Normal University, Changchun, Jilin 130024, China
2School of Science, Changchun University of Science and Technology, Changchun, Jilin 130022, China
3Department of Mathematics, Changshu Institute of Technology, Changshu, Jiangsu 215500, China

Received 21 October 2012; Accepted 14 December 2012

Academic Editor: Ivanka Stamova

Copyright © 2012 Zhenwen Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenwen Liu, Ningzhong Shi, Daqing Jiang, and Chunyan Ji, “The Asymptotic Behavior of a Stochastic Predator-Prey System with Holling II Functional Response,” Abstract and Applied Analysis, vol. 2012, Article ID 801812, 14 pages, 2012. doi:10.1155/2012/801812